Volume 2, issue 1 (1998)

Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Einstein metrics and smooth structures
1

Dieter Kotschick

The symmetry of intersection numbers in group theory
11

Peter Scott

A natural framing of knots
31

Michael T Greene and Bert Wiest

Group negative curvature for 3–manifolds with genuine laminations
65

David Gabai and William H Kazez

Flag manifolds and the Landweber–Novikov algebra
79

Victor M Buchstaber and Nigel Ray

Symplectic fillings and positive scalar curvature
103

Paolo Lisca

Intersections in hyperbolic manifolds
117

Igor Belegradek

Completions of $\mathbb{Z}/(p)$–Tate cohomology of periodic spectra
145

Matthew Ando, Jack Morava and Hal Sadofsky

A new algorithm for recognizing the unknot
175

Joan S Birman and Michael D Hirsch

The structure of pseudo-holomorphic subvarieties for a degenerate almost complex structure and symplectic form on $S^1 \times B^3$
221

Clifford Henry Taubes

Correction to “The symmetry of intersection numbers in group theory”
333

Peter Scott

Publication of this issue is now complete.